# SDR AALA990719

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS BETWEEN FIRST CLASS AND R2 DOOR INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT STRIPS AT R2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
